# SDR CA190522006

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A321-211
- System (JASC): 4990 · APU Oil System
- Part: Lubrication Unit
- Part number: 41310204
- Condition: Leaking
- Location: Apu Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG FUMES AFTER LANDING 5 SEC AFTER LANDING AFTER THE APU BLEED WAS SELECTED THEN DISSIPATED .  RESOLUTION FOUND OIL LEAK FROM APU LUBE MODULE.APU OIL LUBE MODULE REPLACED AS PER AMM 49-91-45/401. DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ECS) C/O AS PER T/C 2-21-00-010. (TC# 20190522006)
